# SDR DALA2025070104905

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 14,274 hours, 6,591 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Reu
- Condition: Faulted
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 8113 - MISC - DECLARED EMERGENCY DUE TO "RUDDER FAIL" WARNING MESSAGE ON FINAL. CORRECTIVE ACTION: REPLACED AFT REU-1 AND CLEARED THE LATCHED MESSAGES. (LP# 6754140)
